# SDR ASOA20160315019H

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 37,589 hours, 21,566 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0112A7936
- Condition: Shorted
- Location: Cockpit
- Part time: 34,541 hours, 25,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AT LEVEL CRUISE AT FL360, F/O PFD WENT RED, THEN BLANK AND THEN HAD AN INTENSE SULFUR/ELECTRICAL FIRE ODOR OCCURRED IN THE COCKPIT. THE ACFT LANDED WITHOUT INCIDENT WHERE CONTRACT MAINTENANCE PLACED THE F/O PFD ON MEL 34-22-01-01, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  LATER, MAINTENANCE R & R THE F/O'S PFD, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, CLEARED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
